# SDR CA071210001

- Difficulty date: December 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 767-3Y0
- Aircraft time: 52,522 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20224806
- Condition: Malfunctioned
- Location: Outflow Valve
- Component: Outflow Valve
- Component part number: 60683214
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE FLIGHT, LOST BOTH AUTO PRESSURIZATION SYS. FLIGHT CLIMBED TO FL190, AND RETURNED TO AIRPORT. CABIN PRESS WAS APPROX 2000 FT. THE STATUS MESSAGES RECEIVED: CABIN ALT AUTO 1 AND CABIN ALT AUTO 2. QRH CARRIED OUT, AND FLIGHT RETURNED TO DEPARTURE. NO FAULT FOUND, SYSTEM RESET, BUT THE VALVE ACTUATOR IS SUSPECTED,  (TC NR 20071210001)
